# SDR SWAA101445

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 55,757 hours, 47,190 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 65446915
- Part serial: 6099
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WOULD NOT COME DOWN VIA GEAR HANDLE.  MANUALLY EXTENDED MAIN GEAR THEN RECEIVED THREE DOWN AND LOCKED INDICATIONS.  CYCLING OF NORMAL GEAR HANDLE DID NOT WORK.  REMOVED AND REPLACED MLG PRIORITY MODULAR VALVE AND UPLOCK ACTUATOR PER MM.
